RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 14, Issue 2  


On normalized surfaces of a conformal space
A. P. Norden
105
On asymptotic properties of polynomials which are orthogonal on the unit circle and on some properties of positive harmonic functions
Ya. L. Geronimus
123
On the law of large numbers for dependent random variables
N. A. Sapogov
145
On topological spaces compact in a given interval of powers
Yu. M. Smirnov
155
Normal complexes of associative systems
E. S. Lyapin
179
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019